# SDR SWIA200516321

- Difficulty date: November 17, 2005
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 9,261 hours, 7,193 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 625 STR 14 LT AND RT BRACKETS CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPLACED CRACKED INTERCOSTALS IAW CRJ200 SRM 51-40-11/51-42-21/51-25-16 AND REO 601R 53-81-422.
